# SDR SWAA2023090690296

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEWALL SUPPORT AT ACB BS727D S-25L LBL25. MARKED.<[01] EVALUATED DAMAGE ON SIDEWALL SUPPORT AT ACB BS727D S-25L LBL25 FOUND TO BE OUT OF LIMITS FOR NO ALLOWABLE DAMAGE PER SRM. PART IS TO BE REPLACED ON CUSTOMER CARD NUMBER TTG8Q00N0UTL.;[02] VERIFIED CORRECTION ACTION ITEM 1; REPLACED ON CUSTOMER CARD NUMBER TTG8Q00N0UTL; CARD COMPLETE.;[03] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT TABLE; REPLACED ON CUSTOMER CARD NUMBER TTG8Q00N0UTL; CARD COMPLETE.
